Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 45, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 9, 2019, 2:04 AM PDT. It took effect at Apr 9, 2019, 12:00 PM PDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2019, 2:04 AM PDT (09:04 UTC)
- In effect from
- Apr 9, 2019, 12:00 PM PDT
- Expired
- Apr 10, 2019, 8:12 PM PDT
- In force
- 32 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
694 WHUS76 KEKA 090904 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 204 AM PDT Tue Apr 9 2019 PZZ450-091715- /O.EXP.KEKA.SC.Y.0044.000000T0000Z-190409T0900Z/ /O.NEW.KEKA.SC.Y.0045.190409T1900Z-190410T2200Z/ Pt St George to Cape Mendocino out 10 nm- 204 AM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect from noon today to 3 PM PDT Wednesday. * WINDS...Northerly increasing to 15 to 20 kt this afternoon. * WAVES...N 3 to 5 feet at 4 seconds increasing to 6 to 8 ft at 7 seconds this afternoon. In additional there is a W swell around 8 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ455-475-091715- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190410T2200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 204 AM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly increasing to 15 to 25 kt with gusts to 30 kt this afternoon. * WAVES...N increasing to 7 to 10 ft at 8 seconds this afternoon. In additional there is a W swell around 8 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-091715- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 204 AM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly increasing to 15 to 25 kt with gusts to 30 kt this afternoon. * WAVES...N increasing to 5 to 7 ft at 6 seconds this afternoon. In additional there is a W swell around 8 ft at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
7 follow-up statements
324 WHUS76 KEKA 091535 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 835 AM PDT Tue Apr 9 2019 PZZ455-475-092345- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-190411T0600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 835 AM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT WEDNESDAY... * WINDS...Northerly increasing to 20 to 30 kt with occasional gusts to 35 kt. * WAVES...North increasing to 8 to 11 feet at 9 seconds this afternoon combined with a west swell around 8 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-092345- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 835 AM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly increasing to 15 to 25 kt with gusts to 30 kt this afternoon. * WAVES...North increasing to 6 feet at 7 seconds combined with a west swell 8 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-092345- /O.CON.KEKA.SC.Y.0045.190409T1900Z-190410T2200Z/ Pt St George to Cape Mendocino out 10 nm- 835 AM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PDT WEDNESDAY... * WINDS...Northerly increasing to 15 to 20 kt this afternoon. * WAVES...North 6 feet at 7 seconds combined with a west swell 8 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
431 WHUS76 KEKA 092141 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 241 PM PDT Tue Apr 9 2019 PZZ455-475-100545- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-190411T1200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 241 PM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...Northerly 20 to 30 kt with occasional gusts to 35 kt. * WAVES...North 9 feet at 9 seconds combined with a west swell 7 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-100545- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 241 PM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly 15 to 25 kt with gusts to 30 kt. * WAVES...North 7 feet at 7 seconds combined with a west swell 7 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-100545- /O.CON.KEKA.SC.Y.0045.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino out 10 nm- 241 PM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt. * WAVES...North 7 feet at 7 seconds combined with a west swell 7 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
511 WHUS76 KEKA 100312 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 812 PM PDT Tue Apr 9 2019 PZZ455-475-101115- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190411T1200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 812 PM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...Northerly 20 to 30 kt with occasional gusts to 35 kt. * WAVES...North 9 feet at 9 seconds combined with a west swell 7 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-101115- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 812 PM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt. * WAVES...North 7 feet at 7 seconds combined with a west swell 7 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-101115- /O.CON.KEKA.SC.Y.0045.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino out 10 nm- 812 PM PDT Tue Apr 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt. * WAVES...North 7 feet at 7 seconds combined with a west swell 7 feet at 13 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
550 WHUS76 KEKA 100939 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 239 AM PDT Wed Apr 10 2019 PZZ455-475-101745- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190411T1200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 239 AM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...Northerly 20 to 30 kt with occasional gusts to 35 kt. * WAVES...North 9 feet at 9 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-101745- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 239 AM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt. * WAVES...North 7 feet at 7 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-101745- /O.CON.KEKA.SC.Y.0045.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino out 10 nm- 239 AM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt. * WAVES...North 7 feet at 7 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
685 WHUS76 KEKA 101549 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 849 AM PDT Wed Apr 10 2019 PZZ455-475-110000- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190411T1200Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 849 AM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... * WINDS...Northerly 20 to 30 kt with local gusts to 35 kt. * WAVES...North 9 feet at 9 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-102200- /O.CON.KEKA.SC.Y.0044.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 849 AM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt from offshore Trinidad south to Cape Mendocino. * WAVES...North 7 feet at 7 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-102200- /O.CON.KEKA.SC.Y.0045.000000T0000Z-190410T2200Z/ Pt St George to Cape Mendocino out 10 nm- 849 AM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt from offshore of Trinidad to Cape Mendocino. * WAVES...North 7 feet at 7 seconds combined with a west swell 5 feet at 12 seconds. Locally higher near Cape Mendocino. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
722 WHUS76 KEKA 102135 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 235 PM PDT Wed Apr 10 2019 PZZ455-475-110545- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-190411T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 235 PM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...Northerly 20 to 30 kt with local gusts to 35 kt. * WAVES...North 9 feet at 9 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ470-110400- /O.EXT.KEKA.SC.Y.0044.000000T0000Z-190411T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 235 PM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt from offshore Trinidad south to Cape Mendocino. * WAVES...North 7 feet at 7 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ450-110400- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-190411T0400Z/ Pt St George to Cape Mendocino out 10 nm- 235 PM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northerly 15 to 20 kt with gusts to 25 kt from offshore of Trinidad to Cape Mendocino. * WAVES...North 7 feet at 7 seconds combined with a west swell 5 feet at 12 seconds. Locally higher near Cape Mendocino. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
469 WHUS76 KEKA 110312 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 812 PM PDT Wed Apr 10 2019 PZZ450-110415- /O.CAN.KEKA.SC.Y.0045.000000T0000Z-190411T0400Z/ Pt St George to Cape Mendocino out 10 nm- 812 PM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. $$ PZZ470-110415- /O.CAN.KEKA.SC.Y.0044.000000T0000Z-190411T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 812 PM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Eureka has cancelled the Small Craft Advisory. $$ PZZ455-475-111115- /O.CON.KEKA.SC.Y.0043.000000T0000Z-190411T1600Z/ Cape Mendocino to Pt Arena out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 812 PM PDT Wed Apr 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...Northerly 20 to 30 kt with local gusts to 35 kt. * WAVES...North 9 feet at 9 seconds combined with a west swell 5 feet at 12 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 3:47 PM PDT, 10 hours 17 minutes earlier.
Area forecast discussion, Apr 8, 3:47 PM PDT, 10 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
347 PM PDT Mon Apr 8 2019
.SYNOPSIS...Rain will taper off tonight across Del Norte and
northern Humboldt counties, with minor flooding expected to end
thereafter. Scattered light to moderate showers are expected to
continue across the area through tomorrow as cooler air filters into
the region.
&&
.DISCUSSION...A cold front will continue to move through the
region this afternoon as the associated upper-level trough nears
the area. Wet conditions will continue across Del Norte and
northern Humboldt counties through tonight, with widespread minor
flooding already being reported across Del Norte County. An Areal
Flood Advisory for Del Norte County has been issued through late
this evening. Drivers are urged to stay safe and avoid driving or
walking in flooded areas. Rain chances will taper off tonight as
the upper-level trough moves over the area. Widespread minor
flooding across Del Norte County should come to end late this
evening, along with potential impacts for the Smith River as the
gauges are forecast to quickly recede this evening. Cooler air
will move across the area behind the trough on Tuesday, with some
isolated showers lingering across portions of the forecast area.
Instability will increase ahead of the trough this afternoon, with
a slight chance of thunderstorms possible from this afternoon
through tonight. Snow levels will drop to around 4,000 to 4,500
feet across the interior tomorrow, but little accumulations are
expected. Otherwise, northwesterly flow will return tonight,
ushering in drier conditions through mid-week.
A weak system will approach the area early on Thursday from the
northwest. Generally light rain is expected with this system, but a
some moderate rain will also be possible. Dry conditions will return
Friday and Saturday, with another system possible late this
weekend.
&&
.AVIATION...Rainy conditions continued today as a frontal boundary
moved across Northwest California. This system brought intermittent
moderate to heavy rains to area aviation sites as well sites down to
LIFR/IFR. The low Cigs and Vis continued to impact ACV and CEC
airports through the afternoon. UKI reported MVFR to VFR until mid
morning...then rain and low Cigs/Vis moved over the terminal. The
threat of post frontal Thunderstorms have diminished somewhat, but
still possible. Afternoon Vis Satellite Picture is not showing much
in the way of open cell cold air indicators. Overnight model data
indicating general weather improvement as the upper level trough
swings over the region. /TA
&&
.MARINE...Southerly winds will continue to diminish while
gradually veering to the North late tonight. Although winds are
lighter...the SCA conditions will persist due to the elevated wave
and swell heights. Tuesday high pressure begins to build across the
region promoting an increase in the northerly wind speeds...
especially across the southern waters where wind speeds could flirt
with 25 kts by tomorrow afternoon...so have extended the sca there.
The northerly winds are expected to persist through the remainder of
next week...promoting the growth of a fresh short period nw swell
while the current mid period west swell subsides.
&&
.HYDROLOGY...Widespread rain will taper off tonight, with the
widespread minor flooding issues in Del Norte County expected to
end shortly afterwards. The two Smith River gauges are already
over Monitor Stage, though are not forecast to reach Flood Stage.
Smith River at Jedediah Smith is reporting at 26.7 feet and
forecast to crest at 27.6 feet around 4 PM. Smith River at Doctor
Fine Bridge is reporting at 31.6 feet and is close to cresting.
Current forecasts have these gauges quickly receding early this
evening.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch until 8 PM PDT this evening for CAZ101-102-105.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
2 AM PDT Tuesday for PZZ450-455-470.
Small Craft Advisory until 5 PM PDT Wednesday for PZZ475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Apr 8, 8:14 PM PDT, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 814 PM PDT Mon Apr 8 2019 CAZ109>113-100315- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 814 PM PDT Mon Apr 8 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ101-102-105-100315- Coastal Del Norte-Del Norte Interior-Northern Humboldt Interior- 814 PM PDT Mon Apr 8 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Showers will continue to decrease in coverage and intensity overnight. Additional rainfall amounts will be generally light. Standing water and minor flooding may persist overnight as waters gradually recede. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka. CAZ103-104-106>108-100315- Northern Humboldt Coast-Southwestern Humboldt- Southern Humboldt Interior-Northern Trinity-Southern Trinity- 814 PM PDT Mon Apr 8 2019 This hazardous weather outlook is for northwest California. .DAY ONE...Tonight. Showers will continue to decrease in coverage and intensity overnight. Additional rainfall amounts will be generally light. Standing water and minor flooding may persist overnight as waters gradually recede. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For further details please refer to NOAA Weather Radio or weather.gov/eureka.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 2:48 AM PDT | Areal Flood Advisory | EKA | Humboldt | 3 hr |
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.